IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Non-Markovian quantum dynamics and classical chaos
Autor/es:
I. GARC√ćA-MATA; CARLOS PINEDA; DIEGO A. WISNIACKI
Revista:
PHYSICAL REVIEW A - ATOMIC, MOLECULAR AND OPTICAL PHYSICS
Editorial:
AMER PHYSICAL SOC
Referencias:
Lugar: New York; Año: 2012 vol. 86 p. 22114 - 22114
ISSN:
1050-2947
Resumen:
We study the influence of a chaotic environment in the evolution of an open quantum system. We show that there is an inverse relation between chaos and non-Markovianity. In particular, we remark on the deep relation of the short time non-Markovian behavior with the revivals of the average fidelity amplitude?a fundamental quantity used to measure sensitivity to perturbations and to identify quantum chaos. The long time behavior is established as a finite size effect which vanishes for large enough environments.
rds']